# SDR DXTA2022051061530

- Difficulty date: May 9, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N686QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605661
- Aircraft time: 13,229 hours, 10,269 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: WITH APU RUNNING AND BLEED AIR ON THE MAIN CABIN DOOR WOULD NOT CLOSE.  THE DOOR SEAL WAS INFLATED. SHUT OFF THE BLEED AIR WITH NO CHANGE.  WHEN WE SHUT OFF THE APU THE SEAL DEFLATED AND THE DOOR CLOSES NORMALLY.  /// CORRECTIVE ACTION /// OPS CHECKED MAIN CABIN DOOR SEAL IAW CESSNA 560XL AMM CH 52-10-04, OPS CHECK SATISFACTORY.
